# SDR SWAA2023010976879

- Difficulty date: November 30, 2022
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 51,537 hours, 27,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 500c S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP STA 500C STR 26L CLIP UNDER ZEE CHANNEL CRACKED<[01] REMOVED CLIP AT FWD CARGO COMP STA 500C STR 26L AS PER REF SRM 51-40-02;[02] RREMOVED AND REPLACED 1 EA CLIP ; STA 500C STR26L SRM51-40-02 AND DWD #143A7505.;[03] VERIFIED STEPS 1 AND 2
